Structural and Multidisciplinary Optimization, ( ISI ), Volume (22), Year (2001-2) , Pages (253-257)

Title : Optimality Conditions for Maximizing the Tip velocity of a Cantilever Beam ( Optimality Conditions for Maximizing the Tip velocity of a Cantilever Beam )

Authors: Mohammad Hossein Abolbashari ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The calculus of variations is a powerful tool for establishing the necessity and sufficiency of the optimality conditions of a class of complex optimization problems. In this study, calculus of variations is applied to a beam problem to maximize its dynamic response. More specifically, the research reported seeks to maximize the tip velocity of a cantilever beam and is delimited to adjusting the height of the beam with the other parameter being held constant. An equivalent problem is defined, and using the Lagrange multiplier method, the Euler equations along with the natural boundary condition which govern the state of solutions are derived.

Keywords

, calculus of variations, Lagrange multiplier, cantilever beam, dynamic response,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:222,
author = {Abolbashari, Mohammad Hossein},
title = {Optimality Conditions for Maximizing the Tip velocity of a Cantilever Beam},
journal = {Structural and Multidisciplinary Optimization},
year = {2001},
volume = {22},
month = {February},
issn = {1615-147X},
pages = {253--257},
numpages = {4},
keywords = {calculus of variations; Lagrange multiplier; cantilever beam; dynamic response; optimization},
}

[Download]

%0 Journal Article
%T Optimality Conditions for Maximizing the Tip velocity of a Cantilever Beam
%A Abolbashari, Mohammad Hossein
%J Structural and Multidisciplinary Optimization
%@ 1615-147X
%D 2001

[Download]